# SDR DALA2024012401104

- Difficulty date: January 8, 2020
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 44,957 hours, 31,841 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT INSPECTION RHS AFT MOVABLE VANE, UPPER SKIN - QTY 6. #5) APPROX 25" FROM O/B EDGE & 4.5" FROM T/E. 5) DENT DIMENSIONS WIDTH 1.3" X DEPTH 0.024" APPROX 25" FROM O/B EDGE & 4.5" FROM T/E. IAW B717 SRM 57-53-01 AD 1 ACCOMPLISH DVI AND TAP TEST FOR POSSIBLE DISBOND AT EVERY C CHECK OR 3,000 CYCLES. DENT ORIGINALLY DOCUMENTED, INSPECTED, MEASURED BY AIRTRAN/SWA DECAL COND MONITOR. REPAIRED AT C CHECK INTERVALS. DENT LAST INSPECTED 16,658 CYCLES. C/W DVI AND TAP TEST IAW B717 SRM 57-53-01 AD1. NO FURTHER DAMAGE FOUND. TAP-TEST ACCOMPLISHED ON DENTED AREA 27DEC21, DENT #5 WAS FOUND DISBOND OF LENGTH: 1.000IN X WIDTH:0.750IN, AND THE OTHERS DENTS NO DISBONDS WERE FOUND PER DC-MD/BOEING NDT SPM PART 5, 05-10-02.001. RH AFT MOVABLE VANE UPPER SKIN APPROX 25.00IN FROM O/B EDGE AND 4.500 IN FROM T/E WAS REPAIRED PER B717 SRM 51-70-02-0G. PROCEDURE GENERAL OF REFERENCE OF B717 SRM 57-53-01-2R-1 PAR 4 AND WAS ATTENDED WITH NRC 00156. (LP #1774883)
